Citalopram and numb feeing

Hi guys I know I posted earlier about it but I need advice/help yet again. I've been on his medication for about 2 and a half weeks and it's a light one only 10mg. However I've started to feel really weird recently I would call it abit numb like. I don't feel any emotion at all not fear or anything however it's really weird and I don't really like it could call it abit depersonalized. Is this just the medication taking its effect as it does say around 3 weeks and will it go or should I go doctors and try get or the meds? Any feed back would be great! 

2 Replies

oldestnewest
  • I believe that's the generic term for Lexapro. I wish I had an answer for you but I just started on it three days ago. Heck, I wish others on here would respond so I could ask some questions! lol.

    Now on day three all I get is a little queezy in the morning and a bit dizzy. Stomach troubles too. I would love to know if you had anything like that since you're so far ahead of me!

    I would check with your DR about the meds though, they're the best equipped to help you answer your questions.

  • Hi LHall,   Two and a half weeks isn't really long enough to take effect.   You are on the generic for Celexa (antidepressant) which normally can take from 4-6 weeks for full efficacy.   I would say your medicine is starting to kick in with the changes in feeling you are having.  It's main purpose is to control emotions and fears.  After living with anxiety, sometimes it's scary to feel the opposite.  That numb feeling is protecting you from the anxiety getting out of control again.   I would call your doctor to let him know what you are feeling, I doubt if the symptoms are worthy of getting off the medication right now, until you have given it a chance.   Always, be in touch with your doctor when getting on or off medications.   Good Luck.   x

You may also like...